MAUDE Adverse Event Report: Maquet Cardiovascular LLC HemoPro2 Adaptor; Electrosurgical, Cutting & Coagulation & Accessories

Maquet Cardiovascular LLC HemoPro2 Adaptor; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VH-4020
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported prior to use that there is an issue with the hemopro2 adaptor.The device does not supply enough power for cauterization.No risk to patients.The hemopro2 adaptor between the pliers and the power supply had a loose connection.This caused the caulking pliers to lose power.The cable was replaced by the customer.

Brand Name
HemoPro2 Adaptor
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50753781
Report Number2242352-2026-0000797
Device Sequence Number18481997
Product Code GEI
UDI-Device Identifier00607567700918
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4020
Device Catalogue NumberVH-4020
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/14/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown.
Patient SexUnknown